# SDR USAA2009062591592

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C19 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOOR WEB BETWEEN BS 986.5 TO 1006, LBL 42.  REPLACED FLOOR WEB BETWEEN BS 986.5 TO 1006, LBL 42 IAW B737 SRM 53-60-51.
